Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"The Spread of Infectious Disease on Network Using Neutrosophic Algebraic Structure"
written by A. Zubairu, A. A. Ibrahim,
published by Open Journal of Discrete Mathematics, Vol.7 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top